An analog of the cauchy-hadamard formula for expansions in Q-polynomials

Research output: Chapter in Book/Report/Conference proceedingChapter

1 Scopus citations

Abstract

We derive an analog of the Cauchy-Hadamard formula for certain polynomial expansions and consider some examples.

Original languageEnglish (US)
Title of host publicationTHEORY AND APPLICATIONS OF SPECIAL FUNCTIONS
PublisherSpringer New York LLC
Pages443-460
Number of pages18
ISBN (Print)0387242317, 9780387242316
DOIs
StatePublished - 2005

Publication series

NameDevelopments in Mathematics
Volume13
ISSN (Print)1389-2177

Keywords

  • Basic hypergeometric functions
  • Continuous Q-hermite polynomials
  • Continuous Q-ultraspherical polynomials
  • Q-orthogonal polynomials
  • Taylor's series and its generalizations
  • The askey-wilson polynomials
  • The chebyshev polynomials
  • The jacobi polynomials

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint

Dive into the research topics of 'An analog of the cauchy-hadamard formula for expansions in Q-polynomials'. Together they form a unique fingerprint.

Cite this